# SDR SWAA2023112824737

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 71,379 hours, 42,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-18-3-A10 CB 'LIGHTING EMERGENCY CHARGER LAFT' POPPED<[01] RESET C/B I/A/W AMM 20-60-05
